# SDR SWAA2022092250729

- Difficulty date: September 6, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737
- Aircraft serial: 32478
- Aircraft time: 59,797 hours, 35,569 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 221GF
- Condition: Broken
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PANEL 221GF; CORNER PIECE BROKEN OFF. / [01] PREPARED AREA FOR REPAIR CORNER AT FWD CABIN FLOOR PANEL # 221GF AS PER B737 SRM 53-00-50-2R-10;[02] VERIFIED STEP 1. OK TO APPLY REPAIR.;[03] REPAIRED DAMAGED AREA AT FWD CABIN FLOOR PANEL#221GF AS PER B737 SRM 53-00-50-2R-10 MATERIAL USED RESIN PIO#1775480 FIBERGLASS PO#1690463;[04] VERIFIED STEP 3.
